Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

17 year old suffering from constipation,can it because of taking medication of acne ?

I have been having abnormal bowel movements for about a month, every time I do have a bowel movement my stool is like diarrhea(very gritty looking and light brown/dark yellow in color), I have not had a change in diet , my diet has been the same as always. While I have these abnormal defecations my stool is extremely small in size and then every 2/3 days I have a medium size defecation that is also abnormal in color. My I take a minocyclin(solodyn-65mg) for acne daily. Two weeks ago I stopped taking Adderall(10mg) which i took for about a week and my movements were normal for the first week i was on it (I took it for two weeks-about). I also apply a clindamycin and tretinoin gel to my back for acne. Also my bowel movements are mildly painful (I sometimes bleed a little but my stool is not bloody and the bleeding does not continue). The adderall was unprescribed and I have no known medical conditions. My period also ended one month ago. Please help.
Sun, 10 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Topics
  User's Response
hi welcome to health care magic.you do stool examination because your suffering is quiet chronic and concern gasroentrologist or physician for that.
HIV AIDS Specialist Dr. (Prof). Ram's  Response
STOP TAKING THESE ANTIBIOTICS FOR ACNE,ONLY APPLY OINTMENTS ON FACE ,TAKE PROBIOTICS AS DAROLAC OR ECONORM 1CAP BD OR TAKE CURD DAHI IN FOOD TAKE SOFT DIET
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

good evening doctor,this is bhuvana i am a speech pathologist i am 25 yrs old i had acne when i was 15 yrs old and i am still under medication .The acne had left behind scars on my back due to which i lose my self confident everytime.dr i am planing to go for skin peeling treatment but i am confused.dr can u please advise me.

doctor1 MD

Hi, doctor i am boy of 17years old. im writtin u from dhaka bangladesh. About 2 years i am suffering from acne prolem. My scan is oily. I have try betnovet and some others cream it work but it not remove for all time. Sometimes it became large. Please give me some tips how can i remove my acne problem.

doctor1 MD

I m 59 years old (male) and i suffer from acne.. I ve been told that if i take doxycycline or tetracycline that i need to stay out of the sun because you can get sunburn while taking these antibiotics.. My problem is that i live in Thailand so it s very difficult to stay out of the sun.. I d like to know if there s any other antibiots that i could take and still go in the sun.. Thank you, George Queen.

Recent questions on  Tretinoin

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

Some area of my face skin has black patches. I used to not have it before. The remaining face skin is soft smooth and young. Please help in removing black patches and getting soft smooth and young skin. Please let me know of any cream that I can...

doctor1 MD

Hi I have something that appears to be a cyst on my face. It has been around for 20 days. Would you recommend that i see a dermatologist and consult him regarding a cortizone injection or apply some muciprocin and give it some more time? I ve been treating it with retin-a and benzoyl peroxide

doctor1 MD

Sir,I am Mala Singha,a habitant of Kolkata.The colour of my throat and face is very black.Many people laugh for this.I want to become clean as soon as possible.Sould I use Skin lite cream hydroquinone tretinoin mometasone furoate cream for my problem?Please,tell me the usages and side effects of the cream.

doctor1 MD

Hi I am 33 yrs married woman and suffering with acne since 15 years. Al long as I am under treatment( clindamycin) my skin is good and as soon as I stop using creams suggested by dermat I break out again. Fed up of all these. Recently my GP suggested me tretinoin 0.1% every night but still getting acne and have dark spots all over the face. Will it be safe to use kojivit gel once a day( in morning) and tretinoin together to get rid of acne and dark spots. Thanks Nisha